References

  1. Albeverio S., Gesztesy F., Hoegh Krohn R., Holden H. Solvable models in quantum mechanics. Springer-Verlag, New York, 1988.
  2. Funtakov V.N. On the expansion by eigenfunctions of a nonselfadjoint differential operator of an even order on the semiaxis $[0,\infty)$. Izv. Akad. Nauk Az. SSR 1960, 6, 3-19. (in Russian)
  3. Gomilko A.M., Radzievskii G.V. Asymptotics with respect to the parameter of solutions of linear functional-differential equations. Ukrainian Math. J. 1990, 42 (11), 1301-1310. doi:10.1007/BF01066184 (translation of Ukr. Mat. Zhurn. 1990, 42 (11), 1460-1469. (in Russian))
  4. Halanay A., Wexler D. The qualitative theory of systems with impulse. Mir, Moscow, 1971. (in Russian)
  5. Makhnei O.V. Asymptotics of a fundamental solution system for a differential equation with measures on the semi-axis. Bull. National Univ. "Lvivs'ka Politechnika". Appl. Math. Series 2010, 687, 82-90. (in Ukrainian)
  6. Makhnei O.V., Tatsii R.M. Singular quasidifferential operators on a finite interval. Simik, Ivano-Frankivsk, 2012. (in Ukrainian)
  7. Naimark M.A. Linear differential operators. Dover Publications, Mineola, New York, 2009.
  8. Radzievskii G.V. Asymptotics of the fundamental system of solutions of a linear functional-differential equation with respect to a parameter. Ukrainian Math. J. 1995, 47 (6), 936-962. doi:10.1007/BF01058784 (translation of Ukr. Mat. Zhurn. 1995, 47 (6), 811-836. (in Russian))
  9. Rykhlov V.S. Asymptotics of the system of solutions of a general differential equation with parameter. Ukrainian Math. J. 1996, 48 (1), 108-121. doi:10.1007/BF02390988 (translation of Ukr. Mat. Zhurn. 1996, 48 (1), 96-108. (in Russian))
  10. Shin D.Yu. On quasidifferental operators in Hilbert space. Dokl. Akad. Nauk SSSR 1938, 18 (8), 523-526. (in Russian)
  11. Shin D.Yu. On solutions of a linear quasidifferential equation of the $n$-th order. Matem. Sbornik 1940, 7 (3), 479-527. (in Russian)
  12. Stasyuk M.F., Tatsii R.M. Matrix integral equations and differential systems with measures. Bull. National Univ. "Lvivs'ka Politechnika". Phiz.-Math. Sci. 2006, 566, 33-40. (in Ukrainian)
  13. Tatsii R.M., Pakholok B.B. The structure of the fundamental matrix of a quasidifferential equation. Dokl. Akad. Nauk USSR. Ser. A 1989, 4, 25-28. (in Ukrainian)
  14. Tatsii R.M. Stasyuk M.F., Mazurenko V.V., Vlasii O.O. Generalized quasidifferential equations. Kolo, Drogobich, 2011. (in Ukrainian)
  15. Vinokurov V.A., Sadovnichii V.A. The asymptotics of eigenvalues and eigenfunctions and a trace formula for a potential with delta functions. Differ. Equ. 2002, 38 (6), 772-789. doi:10.1023/A:1020302110566 (translation of Differ. Uravn. 2002, 38 (6), 735-751. (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.